Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4191
Title: Functions that are the Directed X-Ray of a Planar Convex Body
Authors: Black, William
Kimble, Jennifer
Koop, David
Solmon, Donald C.
Keywords: directed x-rayconvex body
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: William Black et al., "Functions that are the Directed X-Ray of a Planar Convex Body", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 81–115.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: 
We characterize functions that are the directed X-ray
of a planar convex body from a source that is a positive distance
from the body. In addition to a concavity condition the necessary
and sufficient conditions involve the structure of points of zero
curvature and a priori estimates for derivatives of the directed
X-ray near supporting rays and points of zero curvature. The
techniques employed also lead to explicit methods for constructing
families of planar convex bodies with a common directed X-ray.
Type: Article
URI: http://hdl.handle.net/10077/4191
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:
File Description SizeFormat
BlackEtAlRendMat35.pdf307.73 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,075
checked on Jul 6, 2022

Download(s) 50

576
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.